Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/8223
Title: Spaces of Bessel-potential type and embeddings: the super-limiting case
Authors: Neves, Júlio S. 
Issue Date: 2004
Citation: Mathematische Nachrichten. 265:1 (2004) 68-86
Abstract: We consider Bessel-potential spaces modelled upon Lorentz-Karamata spaces and establish embedding theorems in the super-limiting case. In addition, we refine a result due to Triebel, in the context of Bessel-potential spaces, itself an improvement of the Brézis-Wainger result (super-limiting case) about the ldquoalmost Lipschitz continuityrdquo of elements of H1+n/pp (ℝn). These results improve and extend results due to Edmunds, Gurka and Opic in the context of logarithmic Bessel potential spaces. We also give examples of embeddings of Besselpotential type spaces which are not of logarithmic type. (© 2004 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim)
URI: http://hdl.handle.net/10316/8223
DOI: 10.1002/mana.200310136
Rights: embargoedAccess
Appears in Collections:FCTUC Matemática - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
obra.pdf272.56 kBAdobe PDFView/Open
Show full item record

SCOPUSTM   
Citations

13
checked on Feb 18, 2020

WEB OF SCIENCETM
Citations 5

11
checked on Aug 2, 2022

Page view(s) 50

344
checked on Aug 18, 2022

Download(s)

279
checked on Aug 18, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.